VENTOKRIT-D Syrup MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING - PCD PHARMA FRANCHISE
Dextromethorphan, Chlorpheniramine Maleate & Phenylephrine Syrup
Dextromethorphan + Chlorpheniramine Maleate + Phenylephrine Syrup belongs to the combination of three medicines: Dextromethorphan, Chlorpheniramine Maleate, Phenylephrine Syrup which helps in treating the dry cough. Dextromethorphan gives relief from the cough that blocks the passing of cough from the cough center to the muscles. Chlorpheniramine Maleate (CPM) helps in giving relief from the allergic symptoms which are caused by histamine. Phenylephrine helps in reducing the stuffy nose by narrowing the blood vessels which are located in the nasal passage. When these syrup are combined then the person gets relief from the dry cough.
Although the combination of this syrup helps in providing relief from the dry cough still it should be taken after the recommendation of the doctor. The dose and the duration will be based on their medical condition.
The combination of this syrup helps in treating the symptoms including common cold, flu, allergies, hay fever, breathing illness.
The combination of this medication is also helpful in giving relief from dry cough, watery eyes, itchy eyes / nose / throat, running nose, and sneezing.
DIRECTIONS TO USE
First of all the person is advised to read the instructions on the bottle before use. This syrup comes with a measuring cup with the pack. All you have to do is to measure the syrup with the measuring cup and take the syrup of Dextromethorphan + Chlorpheniramine Maleate + Phenylephrine Syrup with or without food in doses as recommended by your doctor. Based on your medical condition the doctor will prescribe you the dose. Do not stop taking this syrup even if you have started feeling better.
POSSIBLE SIDE EFFECTS OF THIS SYRUP
Unlike the other syrups after taking this medication the side effects can occur. Almost all the side effects which occur after taking this syrup are common and would gradually go on their own. But in some patients the side effects may persist or they can need medical advice. If you think that due to the side effects you are not feeling comfortable then you should consult your doctor immediately. Following are some of the common side effects which can occur after taking Dextromethorphan, Chlorpheniramine Maleate & Phenylephrine Syrup:
Taking more than the recommended dose may increase the chances of having some serious side effects rather than its benefits. If you are not feeling comfortable and are experiencing some serious side effects by taking the recommended dose then you should consult your doctor for re-evaluation
If a person needs to undergo surgery then he/she must consult their doctor before taking this syrup. This syrup contains anesthesia that will make the person feel more sleepy. The medicine is recommended to be stopped by doctor 72 hours before surgery.
One should take the missed dose as soon as the person remembers. While taking the missed dose one should not double the dose as it is almost time for the second dose. So he may skip the missed dose and should take the dose which is scheduled at that time
The symptoms of glaucoma may worsen rarely with the use of this Syrup. Caution should be used while taking this syrup. Patients with glaucoma should use this medication when recommended by the doctor.
Dextromethorphan 10 mg + CPM+2 mg + Phenylephrine 5 mg